nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
Additive noise-induced Turing transitions in spatial systems with application to neural fields and the Swift–Hohenberg equation
|
Hutt, Axel |
|
2008 |
1-100 |
6 |
p. 755-773 19 p. |
artikel |
2 |
Aggressive shadowing of a low-dimensional model of atmospheric dynamics
|
Lieb-Lappen, Ross M. |
|
2012 |
1-100 |
6 |
p. 637-648 12 p. |
artikel |
3 |
A hydrodynamic approach to multidimensional dissipation-based Schrödinger models from quantum Fokker–Planck dynamics
|
López, José L. |
|
2009 |
1-100 |
6 |
p. 622-644 23 p. |
artikel |
4 |
Analytic solutions for a three-level system in a time-dependent field
|
Naudts, Jan |
|
2011 |
1-100 |
6 |
p. 542-545 4 p. |
artikel |
5 |
Asymptotic spreading fastened by inter-specific coupled nonlinearities: A cooperative system
|
Lin, Guo |
|
2012 |
1-100 |
6 |
p. 705-710 6 p. |
artikel |
6 |
Bifurcation analysis of an impact oscillator with a one-sided elastic constraint near grazing
|
Ing, James |
|
2010 |
1-100 |
6 |
p. 312-321 10 p. |
artikel |
7 |
Bifurcation structures and dominant modes near relative equilibria in the one-dimensional discrete nonlinear Schrödinger equation
|
Pando L., C.L. |
|
2009 |
1-100 |
6 |
p. 687-698 12 p. |
artikel |
8 |
Bound on vertical heat transport at large Prandtl number
|
Wang, Xiaoming |
|
2008 |
1-100 |
6 |
p. 854-858 5 p. |
artikel |
9 |
Classical dynamics and particle transport in kicked billiards
|
Matrasulov, D.U. |
|
2011 |
1-100 |
6 |
p. 470-476 7 p. |
artikel |
10 |
Cooperativity of multiple kinesin-1 motors mechanically coupled through a shared load
|
Hendricks, Adam G. |
|
2009 |
1-100 |
6 |
p. 677-686 10 p. |
artikel |
11 |
Crisis and stochastic resonance in Shinriki’s circuit
|
Werner, Johannes P. |
|
2008 |
1-100 |
6 |
p. 859-865 7 p. |
artikel |
12 |
Editorial Board
|
|
|
2008 |
1-100 |
6 |
p. IFC- 1 p. |
artikel |
13 |
Equilibrium, fluctuation relations and transport for irreversible deterministic dynamics
|
Colangeli, M. |
|
2012 |
1-100 |
6 |
p. 681-691 11 p. |
artikel |
14 |
Erratum to “More really is different” [Physica D 238 (9–10) (2009) 835–839]
|
Gu, Mile |
|
2010 |
1-100 |
6 |
p. 340- 1 p. |
artikel |
15 |
Global existence and blow up of solutions for Cauchy problem of generalized Boussinesq equation
|
Liu, Yacheng |
|
2008 |
1-100 |
6 |
p. 721-731 11 p. |
artikel |
16 |
Global stability analysis of fluid flows using sum-of-squares
|
Goulart, Paul J. |
|
2012 |
1-100 |
6 |
p. 692-704 13 p. |
artikel |
17 |
Highly nonlinear solitary waves in heterogeneous periodic granular media
|
Porter, Mason A. |
|
2009 |
1-100 |
6 |
p. 666-676 11 p. |
artikel |
18 |
Invariant tori in the discrete NLS with small amplitude diffraction management
|
Panayotaros, Panayotis |
|
2008 |
1-100 |
6 |
p. 829-839 11 p. |
artikel |
19 |
Kaleidoscope of life: A 24-neighbourhood outer-totalistic cellular automaton
|
Adachi, Susumu |
|
2008 |
1-100 |
6 |
p. 800-817 18 p. |
artikel |
20 |
Linear stability analysis of a boundary crisis in a minimal chaotic flow
|
González-Miranda, J.M. |
|
2010 |
1-100 |
6 |
p. 322-326 5 p. |
artikel |
21 |
Local to global normalization dynamic by nonlinear local interactions
|
Keil, Matthias S. |
|
2008 |
1-100 |
6 |
p. 732-744 13 p. |
artikel |
22 |
Melnikov theoretic methods for characterizing the dynamics of the bistable piezoelectric inertial generator in complex spectral environments
|
Stanton, Samuel C. |
|
2012 |
1-100 |
6 |
p. 711-720 10 p. |
artikel |
23 |
Metriplectic framework for dissipative magneto-hydrodynamics
|
Materassi, Massimo |
|
2012 |
1-100 |
6 |
p. 729-734 6 p. |
artikel |
24 |
On a nonlinear Kalman filter with simplified divided difference approximation
|
Luo, X. |
|
2012 |
1-100 |
6 |
p. 671-680 10 p. |
artikel |
25 |
Phase-field model for multiphase systems with different thermodynamic factors
|
Kundin, Julia |
|
2011 |
1-100 |
6 |
p. 459-469 11 p. |
artikel |
26 |
Ring pattern solutions of a free boundary problem in diblock copolymer morphology
|
Kang, Xiaosong |
|
2009 |
1-100 |
6 |
p. 645-665 21 p. |
artikel |
27 |
Role of network connectivity in intercellular calcium signaling
|
Dokukina, I.V. |
|
2008 |
1-100 |
6 |
p. 745-754 10 p. |
artikel |
28 |
Stability analysis of explosive crystallization front in the ESPE mode
|
Smagin, Irina |
|
2009 |
1-100 |
6 |
p. 706-723 18 p. |
artikel |
29 |
Stability and instability of periodic travelling wave solutions for the critical Korteweg–de Vries and nonlinear Schrödinger equations
|
Angulo Pava, Jaime |
|
2009 |
1-100 |
6 |
p. 603-621 19 p. |
artikel |
30 |
Stability of a self-gravitating homogeneous resistive plasma
|
Pugliese, Daniela |
|
2012 |
1-100 |
6 |
p. 721-728 8 p. |
artikel |
31 |
Structure-preserving discretization of incompressible fluids
|
Pavlov, D. |
|
2011 |
1-100 |
6 |
p. 443-458 16 p. |
artikel |
32 |
Supercritical fluid thermodynamics from equations of state
|
Giovangigli, Vincent |
|
2012 |
1-100 |
6 |
p. 649-670 22 p. |
artikel |
33 |
Suprathreshold stochastic resonance induced by ion channel fluctuation
|
Ashida, Go |
|
2010 |
1-100 |
6 |
p. 327-334 8 p. |
artikel |
34 |
Symmetric and asymmetric solitons and vortices in linearly coupled two-dimensional waveguides with the cubic-quintic nonlinearity
|
Dror, Nir |
|
2011 |
1-100 |
6 |
p. 526-541 16 p. |
artikel |
35 |
Symmetric periodic orbits near a heteroclinic loop in R 3 formed by two singular points, a semistable periodic orbit and their invariant manifolds
|
Corbera, Montserrat |
|
2009 |
1-100 |
6 |
p. 699-705 7 p. |
artikel |
36 |
Synchronization of phase oscillators with heterogeneous coupling: A solvable case
|
Paissan, Gabriel H. |
|
2008 |
1-100 |
6 |
p. 818-828 11 p. |
artikel |
37 |
The Kadomtsev–Petviashvili II equation on the half-plane
|
Mantzavinos, D. |
|
2011 |
1-100 |
6 |
p. 477-511 35 p. |
artikel |
38 |
The Riemann problem for a forward–backward parabolic equation
|
Gilding, Brian H. |
|
2010 |
1-100 |
6 |
p. 291-311 21 p. |
artikel |
39 |
The solution of the global relation for the derivative nonlinear Schrödinger equation on the half-line
|
Lenells, Jonatan |
|
2011 |
1-100 |
6 |
p. 512-525 14 p. |
artikel |
40 |
Time-like minimal submanifolds as singular limits of nonlinear wave equations
|
Bellettini, Giovanni |
|
2010 |
1-100 |
6 |
p. 335-339 5 p. |
artikel |
41 |
Two-dimensional Euler flows in slowly deforming domains
|
Vanneste, J. |
|
2008 |
1-100 |
6 |
p. 774-799 26 p. |
artikel |
42 |
Unwrapping eigenfunctions to discover the geometry of almost-invariant sets in hyperbolic maps
|
Froyland, Gary |
|
2008 |
1-100 |
6 |
p. 840-853 14 p. |
artikel |